Engineering

Engineering

ISSN Print: 1947-3931
ISSN Online: 1947-394X
www.scirp.org/journal/eng
E-mail: eng@scirp.org
"On Some I-Convergent Double Sequence Spaces Defined by a Modulus Function"
written by Vakeel. A. Khan, Nazneen Khan,
published by Engineering, Vol.5 No.5A, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] ASYMPTOTICAL INVARIANT AND ASYMPTOTICAL LACUNARY INVARIANT EQUIVALENCE TYPES FOR DOUBLE SEQUENCES VIA IDEALS USING MODULUS …
2021
[2] f-Asymptotically I_2^ σ-Equivalence of Double Sequences of Sets
2019
[3] f-asymptotically lacunary ideal equivalence of double sequences
2019
[4] Some I-convergent triple sequence spaces defined by a sequence of modulus function.
Proyecciones (Antofagasta), 2017
[5] Some I-convergent triple sequence spaces defined by a sequence of modulus function
2017
[6] On Generalized Lorentz Sequence Space Defined by Modulus Functions
Filomat, 2016
[7] On Zweier I-convergent double sequence spaces
2016
[8] Zweier I-Convergent Double Sequence Spaces Defined by a Sequence of Modulii
Theory and Applications of Mathematics & Computer Science, 2015
[9] ON SOME GENERALIZED I-CONVERGENT DOUBLE SEQUENCE SPACES DEFINED BY A SEQUENCE OF MODULI
2015
[10] ON SOME GENERALIZED I-CONVERGENT DOUBLE SEQUENCE SPACES DEFINED BY A SEQUENCE OF MODULI.
ROMAI Journal, 2015
[11] ZWEIER I-CONVERGENT DOUBLE SEQUENCE SPACES DEFINED BY ORLICZ FUNCTION
J. Appl. Math. & Informatics Vol, 2014
[12] On some Zweier I-convergent double sequence spaces defined by a modulus function
Analysis, 2014
[13] ON SOME GENERALIZED I-CONVERGENT DOUBLE SEQUENCE SPACES DEFINED BY A MODULUS FUNCTION
J. Appl. Math. & Informatics Vol, 2014
[14] ZWEIER I-CONVERGENT DOUBLE SEQUENCE SPACES DEFINED BY ORLICZ FUNCTION†
Journal of applied mathematics & informatics, 2014
[15] On some Zweier I-convergent double sequence spaces de ned by a modulus function
Analysis, 2014
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top